Not what you're looking for? CLICK HERE INSTEAD
hot red toes
toes get hot ,red and burning sensation in the toes
Five years ago I was diagnosed with Pulmonary Arterial Hypertension. Sonce then I have been having problems with my toes getting red,hot feeling a burning sensation in the toes. I have had every blood test you can think but cannot find out what the problems is. I tried extra strength tylenol but that doesn't help. So I have been soaking my feet in ice water which does help. Lately though I have noticed my toes are a little bluish in color. Was wondering if you had any idea what the matter could be. Thanks for your help
Two thoughts. Some but not all antihypertensive drugs, as a side affect, will cause discoloration in your toes and secondly in situations where there is hypertension, there may also be circulatory problems in the feet and legs. I do not know how old you are or anything else about your medical history, but my best piece of advice would be to mention the discoloration to your doctor and go from there.
Marc Mitnick DPM